# SDR SWAA2020032442660

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS887 TO BS947 RBL21 WL172.         REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 887 TO BS 947 RBL 21 WL 172 ITEM # BAC 1496-377 # 7075T62 LOT # 1419996-1 IAW SRM 53-70-53-01-2, SRRM 53-00-53-1A-2, SRM 51-10-02-0G-0, SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 SRM 51-20-01-0G-0, SOPM 20-41-02, DWG # 147A7501. DWG # 147A7500
